MathSciNet Relay Station
MathSciNet bibliographic data
MR932007 52A20 (26B25)
Ball, Keith Logarithmically concave functions and sections of convex sets in ${\bf R}^n$. Studia Math. 88 (1988), no. 1, 69–84.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement